# SDR ASOA201705061556

- Difficulty date: May 6, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 23,116 hours, 15,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA INTERNAL DOUBLER BETWEEN FS 295.00 AND 310.00, NEAR STRINGER 27 IS CORRODED. REMOVED AND REPLACED TCAS ANTENNA INTERNAL DOUBLER BETWEEN FS 295.00 AND 310.00 NEAR STRINGER 27 IAW SRM 51-42-06-001-001 A01.
